Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19450
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBETLEY, S-
dc.contributor.authorPIRASHVILI, T-
dc.date.accessioned2012-10-24T09:07:14Z-
dc.date.available2012-10-24T09:07:14Z-
dc.date.issued1993-4-1-
dc.identifier.citationMATHEMATISCHE ANNALEN, 1993, 295 (4), pp. 709-720-
dc.identifier.issn0025-5831-
dc.identifier.urihttp://hdl.handle.net/2381/19450-
dc.formatmetadata-
dc.language.isoEnglish-
dc.publisherSPRINGER VERLAG-
dc.sourceWeb of Science-
dc.source.urihttp://webofknowledge.com-
dc.subjectScience & Technology-
dc.subjectPhysical Sciences-
dc.subjectMathematics-
dc.subjectCOHOMOLOGY-
dc.titleTWISTED (CO)HOMOLOGICAL STABILITY FOR MONOIDS OF ENDOMORPHISMS-
dc.typeJournal Article-
dc.identifier.doi10.1007/BF01444912-
dc.description.irispid44873-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.